MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00095.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00095.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents in the right leg, a 5.0 x 150 mm stent (the subject of this report) and a 6.0 x 80 mm stent which were used to treat a restenotic lesion of the superficial femoral artery (sfa) ostial to distal third segment.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient suffered from claudication due to progressive atherosclerotic arterial occlusive disease confirmed by ultrasound.On (b)(6) 2023, the sfa proximal third was treated with drug coated balloon / drug eluting balloon (dcb/deb), pta / standard balloon angioplasty, and laser/atherectomy.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.The event was reviewed on 06-jul-23 by veryan and considered possibly related to the device.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00095.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents in the right leg, a 5.0 x 150 mm stent (the subject of this report) and a 6.0 x 80 mm stent which were used to treat a restenotic lesion of the superficial femoral artery (sfa) ostial to distal third segment.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient suffered from claudication due to progressive atherosclerotic arterial occlusive disease confirmed by ultrasound.On (b)(6) 2023, the sfa proximal third was treated with drug coated balloon / drug eluting balloon (dcb/deb) and laser/atherectomy.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.The event was reviewed on 06-jul-23 by veryan and considered possibly related to the device.Additional information reviewed on 13-may-24 included the clinical events committee (cec) adjudicated this event as not related to the devices implanted.This was because the patient had a previous tlr intervention for an occlusion event and as a result of the vessel manipulation as part of the intervention this event was considered to be due to progression of the underlying disease.The intervention details were also updated to remove pta following an update made by the site.The initial occlusion was reported in mdr reports 3011632150-2023-00024 and 3011632150-2023-00025.
 
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00095.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects cannot be determined.The reported patient effect of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.11.Was updated to reflect the parts of this report that have changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17446578
Report Number3011632150-2023-00094
Device Sequence Number7348145
Product Code NIP
UDI-Device Identifier05391526850503
UDI-Public(01)05391526850503(17)220617(11)201116(10)0000058640
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Catalogue Number144700-05
Device Lot Number0000058640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight132 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American